# SDR DL72S011871

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 61,245 hours, 46,831 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 651622292
- Part serial: BN320
- Condition: Cracked
- Location: Nbr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK UNDER STOP PAD NBR 6 SLAT OUTBOARD STOP      PAD. COVE SKIN ANGLE                                        REPAIRED PER M/M 57-54-000-8
